# SDR UPS99230118

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION FOUND ON NR 3 ENG FWD MOUNT HOLES AT TRUNNION FITTING ATTACH (PITTING CORROSION).  REPAIRED IAW SRMO EO 99-17-003 (UPS ENGINEERING FILE NR 727-54-0089).
